Can taking more vitamin b-complex still help heal nerve damage even if you're not low on b vitamins?

Possibly. Here is some scientific data that might help. A prescription medical food metanx (containing biologically active folate, (folic acid) b-12, and b-6) has been studied with small fibre diabetic neuropathy, and over a period of several months did demonstrate improved nerve fibre density and less painful and numb symptoms.
See below. It can't hurt to try as it is water soluble and what your body doesn't need will pass out in your urine.

Related Questions

Is taking a vitamin B complex tablet daily could be of any damage to liver or any other organ? N.B: I lift heavy weights.

NO. B vitamins by definition are nutrients essential to good health and at least 75% of Americans do not get adequate B vitamins from their diet. The only possible damage known to occur from B vitamins is neuropathy from taking 500 mg/day or more of B6 for many months, though I advise not taking more than 200 mg/day to be cautious. This damage is reversible on stopping it. No B complex has that much. Read more...
B complex is. widely and safely used and helpful, especially for nerve health. You should not take B vitamin supplements if you are breastfeeding, pregnant, suffer from diabetes, ulcers or gout, are prone to allergic reactions to medications or are taking additional herbal or complementary medications that could negatively react to these vitamins. Try to get the methylated form, which works better. Peace. Read more...

I am using 300 mcg biotin 1 per day. And with this tablet I m taking vitamin B complex, vitamin E 200mg, and multivitamin. Is it ok?

Yes as long as... That is fine. None of the things you are taking are likely to be toxic as long as the Vit E you are taking is natural with mixed tocopherols; there is evidence synthetic E (dl-alpha tocopherol) is toxic & even natural E should contain mixed tocopherols.Make sure your multivitamin is high quality- see http://bit.ly/18XyuLe & http://bit.ly/1b36cQ0 Make sure you're not taking more than 200 mg of B6. Read more...

Will taking vitamin b complex and zinc help to get rid of a fissured tongue? If not what will? A lot say its benign but I would like to get rid of it!

Probably not but... While western medicine considers fissured tongues to be benign, chinese medicine considers it a sign of imbalances in your GI tract. Seeing a chinese medical practitioner may be helpful. See http://www.Rdhmag.Com/articles/print/volume-31/issue-5/columns/the-tongue-a-window-to-other-organs.Html ; http://naturalhealthtechniques.Com/tongue-diagnosis.Htm. Read more...

I've started taking vitamin b complex and I've not been feeling right. Dizzy, bruises on legs, aches and pains. Is this normal?

Definitely not! B complex isn't known to cause any of your symptoms and, if anything, should help you feel better. 2 possibilities: this is a coincidence or you're allergic to some of the ingredients in the B Complex you are taking- not the vitamins themselves but fillers/binders. Try stopping the B complex and see if your symptoms go away. If not, see a Dr. to find the cause. If they do try different B complex. Read more...